MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EMPTY PCA VIAL WITH INJECTOR; PUMP, INFUSION, PCA

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EMPTY PCA VIAL WITH INJECTOR; PUMP, INFUSION, PCA
Catalog Number 060210403
Medical Device Problem Codes Particulates (1451); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an unspecified pca vial.The customer reported that they found numerous vials with particles in the packaging and in the vials themselves that were rejected at incoming inspection due to the particulates found.The customer did sent to a third-party lab for testing with results being cardboard, organic materials, and different colored fibers.There was no harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.
 
Event or Problem Description
Additional information was received providing list number is 060210403.Some of the product was opened for a week, but majority were unopened.The particulate was noted first in the original container, all in the original container.The product was stored in the customers facility in the plastic bags in plastic totes, temperature mapped rooms per cgmp guidelines.The event occurred over the past year, initially during inspection of finished goods then was being checked upon opening.The customer further stated that the particulates were found in the empty units prior to production as well as in post production during visual inspection.The customer considers their testing complete by their customer (ourpharma llc) with findings of cardboard, organic materials and different colored fibers to be valid since these were found during visual testing on their site.There was no patient involvement and unknown human harm.

Brand Name
EMPTY PCA VIAL WITH INJECTOR
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19629628
Report Number9617594-2024-00839
Device Sequence Number15178401
Product Code MEA
UDI-Device Identifier10887787001904
UDI-Public(01)10887787001904(17)251001(10)34328R1
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K143612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Catalogue Number060210403
Device Lot Number34328R1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/08/2024
09/20/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/26/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown